# SDR AALA201802159042

- Difficulty date: February 14, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 57,349 hours, 21,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR EMERGENCY LIGHT LENS MISSING.  MAINTNENANCE REPLACED THE LENS AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-50-00.
